Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON EXACTNESS OF THE BOUNDARIES OF THE STABILITY DOMAIN FOR DIFFERENTIAL EQUATIONS WITH DISTRIBUTED DELAY

Annotation

The linear differential equation with distributed delay is considered. Some exact effective conditions of stability and positivity of the Cauchy function for this equation are presented. The areas of applicability of the conditions are compared.

Keywords

functional differential equation; distributed delay; Cauchy function; stability; positivity of the Cauchy function

Full-text in one file

Download

UDC

517.929

Pages

1410-1418

References

1. Azbelev N.V., Maksimov V.P., Rakhmatullina L.F. Vvedenie v teoriyu funktsional'no-differentsial'nykh uravneniy. M.: Nauka, 1991. 2. Zubov V.I. K teorii lineynykh statsionarnykh sistem s zapazdyvayushchim argumentom // Izv. vuzov. Matematika. 1958. № 6. S. 86-95. 3. Sabatulina T., Malygina V. On positiveness of the fundamental solution for a linear autonomous differential equation with distributed delay // Electron. J. Qual. Theory Differ. Equ. 2014. № 61. P. 1-16. 4. de Oliveira J.C.F., Carvalho L.A.V. A Lyapunov functional for a retarded differential equation // SIAM. J. Math. Anal. 1985. № 16. P. 1295-1305. 5. Malygina V.V. O polozhitel'nosti funktsii Koshi lineynogo uravneniya s raspredelennym zapazdyvaniem // Vestnik PGTU. 2006. № 2. S. 80-84. 6. Malygina V.V. O tochnykh granitsakh oblasti ustoychivosti lineynykh differentsial'nykh uravneniy s raspredelennym zapazdyvaniem // Izv. vuzov. Matematika. 2007. № 8. S. 19-28. 7. Sabatulina T.L. On the positiveness of the Cauchy function of integro–differential equations with bounded aftereffect // Functional differential equation. 2008. № 3–4. P. 273-282. 8. Sabatulina T.L. Priznaki polozhitel'nosti funktsii Koshi differentsial'nogo uravneniya s raspredelennym zapazdyvaniem // Izv. vuzov. Matematika. 2010. № 11. S. 50-62. 9. Malygina V.V. Nekotorye priznaki ustoychivosti funktsional'no-differentsial'nykh uravneniy, razreshennykh otnositel'no proizvodnoy // Izv. vuzov. Matematika. 1992. № 7. S. 46-53. 10. Sabatulina T.L. Ob ustoychivosti obobshchennogo uravneniya Khatchinsona s raspredelennym peremennym zapazdyvaniem // Vestnik PGTU. Mekhanika. 2009. № 1. S. 46-56. 11. Sabatulina T.L., Malygina V.V. Ob ustoychivosti lineynogo differentsial'nogo uravneniya s ogranichennym posledeystviem // Izv. vuzov. Matematika. 2014. № 4. S. 25-41.

Received

2015-06-09

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.